# SDR SWAA2022041210904

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; AFT CENTER MLG W/W ACCESS PANEL 193D; HAS 5 EA ELONGATED/ENLARGED FASTENER HOLES. MARKED. / REPAIRED 5 EACH FASTENER HOLES AS MARKED IAW 737-700 SRM 51-70-04-2R-9 REV 69; SRM 51-70-04-2R-0 GENERAL REV 69; RESTORED EXTERIOR SURFACE IAW AMM 51-21-99-300-801 PAR 2.6(6) REV 70. ON PANEL 193D.
